Flash Flood, Nacogdoches
- When
- March 29, 3:00 AM CST to 6:15 AM CST
- Where
- Nacogdoches County, 5 mi SW of Nacogdoches
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.616, -94.616 (the zone’s center; the record gives no point)
High water over HWY 7.
1 flash flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Mar 28, 9:15 PM CST, 5 hours 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 915 PM CST SUN MAR 28 2004 .DISCUSSION... COLD FRONT LOCATED FROM A PALESTINE TEXAS...THROUGH SHREVEPORT TO EL DORADO ARKANSAS LINE...WILL CONTINUE TO SLOWLY PUSH SOUTHEAST TONIGHT...AND EXIT THE FORECAST AREA AROUND 12Z MONDAY. SCATTERED TO NUMEROUS THUNDERSTORMS CONTINUE RIGHT ALONG THIS FRONTAL BOUNDARY...WITH SCATTERED ACTIVITY ACROSS THE REMAINDER OF NE TX AND SW AR. DUE TO THE SLOW NATURE OF THE FRONT...WILL ADD HEAVY RAIN INTO THE ZONES ACROSS NORTH LOUISIANA AND SOUTH ARKANSAS. WILL TAKE OUT SEVERE WORDING...AS INSTABILITY HAS DECREASED WITH LOSS OF DAYTIME HEATING...AND SHEAR IS WEAK...WITH FRONTAL CONVERGENCE THE MAIN LIFT MECHANISM...AS DYNAMICS WITH THIS TROUGH ARE WELL TO THE NORTH OF THE AREA. TEMPTED TO RAISE TEMPERATURES TWO OR THREE DEGREES...WITH SLOW MOVEMENT OF FRONT...AND CLOUD COVER TONIGHT...BUT WILL STICK WITH PREVIOUS FORECASTED LOWS...AS COLD AIR ADVECTION...ALBEIT WEAK MIGHT BE ENOUGH TO REACH THE FORECASTED LOWS. UPDATE OUT SHORTLY. && .PRELIMINARY POINT TEMPS/POPS... SHV 54 73 47 75 / 60 10 0 0 MLU 57 72 47 75 / 60 20 0 0 TXK 50 72 47 74 / 30 10 0 0 TYR 52 75 48 77 / 30 10 0 0 LFK 57 74 47 79 / 50 20 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 22
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CST SUN MAR 28 2004 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-291200- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CST SUN MAR 28 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...GENERALLY NORTHWEST OF A LINE FROM FARMERVILLE LOUISIANA TO LUFKIN TEXAS. SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THIS AFTERNOON AND TONIGHT ALONG AND AHEAD OF A COLD FRONT THAT WILL BE MOVING ACROSS THE REGION. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...MAY BE NEEDED THIS AFTERNOON AND TONIGHT.
The Shreveport radar (KSHV), 118 km away, was scanning. The volume nearest the first event began at 08:59 UTC.
1 flash flood. Local standard time, as filed.
High water over HWY 7.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2004Every state in 2004This day in weather historyWarnings in Texas, March 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5387509.